IDEAS home Printed from
   My bibliography  Save this article

Nonlinear generalization of the Frobenius theorem : A symmetric approach


  • Fujimoto, T.


No abstract is available for this item.

Suggested Citation

  • Fujimoto, T., 1979. "Nonlinear generalization of the Frobenius theorem : A symmetric approach," Journal of Mathematical Economics, Elsevier, vol. 6(1), pages 17-21, March.
  • Handle: RePEc:eee:mateco:v:6:y:1979:i:1:p:17-21

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Kurose, Kazuhiro & Yoshihara, Naoki, 2018. "On the Ricardian Invariable Measure of Value in General Convex Economies," Discussion Paper Series 684, Institute of Economic Research, Hitotsubashi University.
    2. Kazuhiro Kurose & Naoki Yoshihara, 2013. "On the Ricardian Invariable Measure of Value in General Convex Economies: Applicability of the Standard Commodity," DSSR Discussion Papers 17, Graduate School of Economics and Management, Tohoku University.
    3. Kurose, Kazuhiro & Yoshihara, Naoki, 2019. "On the Ricardian invariable measure of value in general convex economies," Structural Change and Economic Dynamics, Elsevier, vol. 51(C), pages 539-549.
    4. Pedro Uribe, 1991. "Equilibrio competitivo y soportes del crecimiento en el modelo de Von Neumann," Estudios Económicos, El Colegio de México, Centro de Estudios Económicos, vol. 6(2), pages 197-209.
    5. Kurose, Kazuhiro & Yoshihara, Naoki, 2014. "On the Ricardian Invariable Measure of Value: A General Possibility of the Standard Commodity," Discussion Paper Series 608, Institute of Economic Research, Hitotsubashi University.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:6:y:1979:i:1:p:17-21. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Haili He). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.